# SDR QXEA2015092000490

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 14,681 hours, 15,658 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT GEAR RETRACTION NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  ALT GEAR EXTENSION EXCUTED AND RETURN TO FIELD.  LANDING UNEVENTFUL.  REPLACED NLG SOLENIOD SEQUENCE VALVE, AND FLUSHED NLG HYDRAULIC LINES, AND REPLACMENT OF GEAR HANDLE.  OPS AND LEAK CHECK GOOD.  RETURNED TO SERVICE.
